# SDR FDEA202407271060

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63118
- Aircraft time: 6,530 hours, 3,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856109
- Condition: Dented
- Location: Zone 200
- Part time: 6,530 hours, 3,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR WITH DENTS BTW STA 450 AND STA 500 AND LBL 88   AND LBL 33. MAIN DECK CARGO COMPARTMENT, FLOOR 221EFF BTW STA 450 AND STA 500 AND LBL 88 AND LBL   33 WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG 201 SHEET 2 REV:89 APR 15/2024
